Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Heavy bleeding during periods. How to reduce it other than taking birth control pills?

I have heavy bleeding when on my period how can I stop the bleeding or slow it down besides taking birth control pill . I am 47 years old and I am not going through the change of life yet. The doctor wants to do a endometrial ablation but it is costly any suggestions please. No thanks not going to pay for a health question.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
The possible options of treatment for you are:
- Using hormonal pills especially progesterone pills for few months.
-Endometrial curratage, it is simple procedure and cost effective compared with endometrial ablasion.
By this the tissue can be sent for histopathological examination.
If no abnormality detected you can continue on conservative treatment.
If any endometrial abnormality detected, depending on the severity treatment can be taken.
Take care.
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor